# SDR SWAA2023022002902

- Difficulty date: February 14, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 1,603 hours, 780 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Emitter
- Condition: Faulty
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O, R
- Precautionary procedure: D

## Discrepancy

#1 ENGINE MOMENTARILY ROLL BACK/LOSS OF THRUST ON TAKEOFF CLIMB<[01] REF TTG8QOOE7GRB WO# 46364813 FOR #1 ENGINE R/R PER MT 871-PRD-01-01-ETOPS EV#E019477
